MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one malfunction, as the lot number for the device was not provided, a lot history review could not be performed.The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.Device (unraveled material - 1664).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80186 pta balloon dilatation catheter allegedly experienced balloon detachment, retraction issue, marker bands not in location and unraveling fibers.This information was received from one source.This malfunction involved one patient with no consequences.The patient is a (b)(6) year old male weighs (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, therefore, a lot history review could not be performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for device detachment and dislodged marker bands; however, the investigation is inconclusive for retraction issue and balloon rupture.A definitive root cause could not be determined.The device is labeled for single use.H10: g4, h6 (device: 1546).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80186 pta balloon dilatation catheter allegedly experienced balloon detachment, retraction issue, marker bands not in location and material rupture.This information was received from one source.This malfunction involved one patient with no consequences.The patient is a 53 year old male weighs 210 lbs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10737027
Report Number2020394-2020-06085
Device Sequence Number19361268
Product Code DQY
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80166
Device Catalogue NumberATG80186
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1